# SDR AALA202405287769

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 32,864 hours, 4,392 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fmu
- Part number: 7000546H14
- Part serial: 1480
- Condition: Inoperative
- Location: Apu
- Part time: 2,525 hours, 327 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE STARTED APU SMELL OF HOT WIRES IN CABIN. MAINTENACE REPLACED APU FUEL MODEULE ASSEMBLY IAW AMM 49-31-01-OA. REF LP 7104072.
